Symplectic geometry on moduli spaces of stable pairs
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 4, pp. 391-433.
@article{ASENS_1995_4_28_4_391_0,
     author = {Bottacin, Francesco},
     title = {Symplectic geometry on moduli spaces of stable pairs},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {391--433},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1995},
     doi = {10.24033/asens.1719},
     mrnumber = {96h:14008},
     zbl = {0864.14004},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1719/}
}
TY  - JOUR
AU  - Bottacin, Francesco
TI  - Symplectic geometry on moduli spaces of stable pairs
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1995
SP  - 391
EP  - 433
VL  - 28
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1719/
DO  - 10.24033/asens.1719
LA  - en
ID  - ASENS_1995_4_28_4_391_0
ER  - 
%0 Journal Article
%A Bottacin, Francesco
%T Symplectic geometry on moduli spaces of stable pairs
%J Annales scientifiques de l'École Normale Supérieure
%D 1995
%P 391-433
%V 28
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1719/
%R 10.24033/asens.1719
%G en
%F ASENS_1995_4_28_4_391_0
Bottacin, Francesco. Symplectic geometry on moduli spaces of stable pairs. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 4, pp. 391-433. doi : 10.24033/asens.1719. http://www.numdam.org/articles/10.24033/asens.1719/

[B1] A. Beauville, Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables (Acta Math., Vol. 164, 1990, pp. 211-235). | MR | Zbl

[B2] A. Beauville, Systèmes hamiltoniens complètement intégrables associés aux surfaces K3 (Symp. Math., Vol. 32, 1992, pp. 25-31). | MR | Zbl

[BNR] A. Beauville, M. S. Narasimhan and S. Ramanan, Spectral curves and the generalized theta divisor (J. Reine Angew. Math., Vol. 398, 1989, pp. 169-179). | MR | Zbl

[BR] I. Biswas and S. Ramanan, An infinitesimal study of the moduli of Hitchin pairs (J. London Math. Soc., Vol. 49, 1994, pp. 219-231). | MR | Zbl

[EGA] A. Grothendieck, Eléments de Géométrie Algébrique (Publ. Math. IHES, 1965-1967). | Numdam

[Ha1] R. Hartshorne, Residues and Duality (Lecture Notes in Math., Vol. 20, Springer-Verlag, Heidelberg, 1966). | MR | Zbl

[Ha2] R. Hartshorne, Algebraic Geometry, Berlin-Heidelberg-New York, 1977. | MR | Zbl

[H] N. Hitchin, Stable bundles and integrable systems (Duke Math. J., Vol. 54, 1987, pp. 91-114). | MR | Zbl

[M] D. Mumford, Abelian Varieties, Tata Institute of Fundamental Research, Bombay, Oxford University Press, 1970. | MR | Zbl

[Ma] E. Markman, Spectral Curves and Integrable Systems (Comp. Math., Vol. 93, 1994, pp. 255-290). | Numdam | MR | Zbl

[MS] V. B. Mehta and C. S. Seshadri, Moduli of Vector Bundles on Curves with Parabolic Structures (Math. Ann., Vol. 248, 1980, pp. 205-239). | MR | Zbl

[Ne] P. E. Newstead, Introduction to Moduli Problems and Orbit Spaces, Tata Institute of Fundamental Research and Springer-Verlag, Berlin-Heidelberg-New York, 1978. | MR | Zbl

[N] N. Nitsure, Moduli space of semistable pairs on a curve (Proc. London Math. Soc., Vol. 62, 1991, pp. 275-300). | MR | Zbl

[S] C. S. Seshadri, Fibrés Vectoriels sur les Courbes Algébriques (Astérisque, Vol. 96, 1982). | Numdam | MR | Zbl

[Si] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, II, Toulouse Prépublication, Vol. 17.

[W] A. Weinstein, The local structure of Poisson manifolds (J. Diff. Geom., Vol. 18, 1983, pp. 523-557). | MR | Zbl

[We] G. E. Welters, Polarized abelian varieties and the heat equations (Comp. Math., Vol. 49, 1983, pp. 173-194). | Numdam | MR | Zbl

Cited by Sources: